MAUDE Adverse Event Report: WELL LEAD MEDICAL CO REDITUBE; REDITUBE TRACHEAL TUBE ORAL/NASAL WITH PRELOADED STYLET

WELL LEAD MEDICAL CO REDITUBE; REDITUBE TRACHEAL TUBE ORAL/NASAL WITH PRELOADED STYLET
Model Number 8075RTC
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 14 aug 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
Med sun user facility mw report mw (b)(4) reported: in (b)(6) 2025, [the patient (pt) was] intubated for procedure without difficulty, during endoscopic ultrasound procedure loud 'pop' heard by staff in procedure room.Endotracheal tube balloon found to be deflated and unable to be reinflated, so anesthesia emergently did timely ett [endotracheal tube] exchange d/t [due to] food in pts stomach.There was no reported injury.
 
Additional Manufacturer Narrative
Correction: b5 additional information-investigation conclusion: d4; h4; h6.The actual complaint product was not returned for evaluation; additionally, no photographic/videographic evidence was provided by the reporter.In the absence of a photo or video, the complaint could not confirmed; without a sample to perform functional evaluation, a root cause could not be determined.The device history record for lot 24h2611303l was reviewed and the product was produced according to product specifications.All information reasonably known as of 11 sep 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description

Brand Name
REDITUBE
Common Device Name
REDITUBE TRACHEAL TUBE ORAL/NASAL WITH PRELOADED STYLET
Manufacturer (Section D)
WELL LEAD MEDICAL CO
c-4 jinhu industrial estate
hualong
panyu, guangzhou 51143 4
JA  511434
Manufacturer (Section G)
VYARIE MEDICAL
productos urologos de mexico s
no. 85 parque indus. mexicali
mexicali baja california, mx
MX  
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key22809234
Report Number8030673-2025-00030
Device Sequence Number21044304
Product Code BTR
UDI-Device Identifier10885403296062
UDI-Public(01)10885403296062(10)24H2611303L(17)290701(11)250220
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K042683
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8075RTC
Device Catalogue Number8075RTC
Device Lot Number24H2611303L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown